Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 6, Issue 2, Pages 95-97
http://dx.doi.org/10.1080/10273660500149521

A Stochastic Model of Icosahedral Capsid Growth

LPTL, Université Paris-VI-CNRS UMR 7600, Tour 24, 4-ème, Boite 121, 4 Place Jussieu 75005, Paris, France

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Kerner, “A Stochastic Model of Icosahedral Capsid Growth,” Journal of Theoretical Medicine, vol. 6, no. 2, pp. 95-97, 2005. https://doi.org/10.1080/10273660500149521.